# SDR FDEA201812073465

- Difficulty date: December 7, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 86,256 hours, 30,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: AGA719527
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL LOWER SURFACE HAS CORROSION UNDER NUT PLATES 5 PLACES. REMOVED AND REPLACED AFT CARGO DOOR SILL LOWER SURFACE IAW SRM 51-31-01 AND SRM 51-35-01. MAJOR REPAIR.
